UZH-Logo


Gerber, L; Gaspert, A; Bleisch, J A (2012). Verkalkt. Praxis, 101(11):739-742.

Abstract

Eine 73-jährige Patientin wurde zur Abklärung einer akuten Niereninsuffizienz zugewiesen. Die Nierenbiopsie zeigte eine Phosphatnephropathie. Wir identifizierten Colophos®, ein phosphathaltiges Abführmittel, das die Patientin einen Tag vor Diagnose der akuten Niereninsuffizienz erhalten hatte, als Verursacher. In der Folge verschlechterte sich die Nierenfunktion weiter, besserte danach jedoch wieder. Die meisten Fälle der akuten Phosphatnephropathie sind mit der Einnahme von phosphathaltigen Abführmitteln assoziiert. In einer Minderheit der Fälle kann ein irreversibler tubulo-interstitieller Schaden daraus resultieren, der eine terminale Niereninsuffizienz zur Folge hat. = A 73-year-old woman was referred due to an acute and progressive worsening of a previously mildly impaired kidney function of unknown origin. The kidney biopsy showed a phosphate nephropathy. We identified Colophos®, a phosphate-containing purgative as the causing agent, which the patient had received for bowel cleansing for a colonoscopy one day before the detection of the acute kidney failure. During the following months the kidney function initially declined further and then improved. Most cases of phosphate nephropathy are associated with the ingestion of phosphate-containing purgatives. Persons at risk are women, elderly persons, patients with impaired kidney function, hypertension, and dehydration. The consequence is sometimes an irreversible tubulointerstitial injury that can lead to end-stage renal disease in a minority of the cases.

Eine 73-jährige Patientin wurde zur Abklärung einer akuten Niereninsuffizienz zugewiesen. Die Nierenbiopsie zeigte eine Phosphatnephropathie. Wir identifizierten Colophos®, ein phosphathaltiges Abführmittel, das die Patientin einen Tag vor Diagnose der akuten Niereninsuffizienz erhalten hatte, als Verursacher. In der Folge verschlechterte sich die Nierenfunktion weiter, besserte danach jedoch wieder. Die meisten Fälle der akuten Phosphatnephropathie sind mit der Einnahme von phosphathaltigen Abführmitteln assoziiert. In einer Minderheit der Fälle kann ein irreversibler tubulo-interstitieller Schaden daraus resultieren, der eine terminale Niereninsuffizienz zur Folge hat. = A 73-year-old woman was referred due to an acute and progressive worsening of a previously mildly impaired kidney function of unknown origin. The kidney biopsy showed a phosphate nephropathy. We identified Colophos®, a phosphate-containing purgative as the causing agent, which the patient had received for bowel cleansing for a colonoscopy one day before the detection of the acute kidney failure. During the following months the kidney function initially declined further and then improved. Most cases of phosphate nephropathy are associated with the ingestion of phosphate-containing purgatives. Persons at risk are women, elderly persons, patients with impaired kidney function, hypertension, and dehydration. The consequence is sometimes an irreversible tubulointerstitial injury that can lead to end-stage renal disease in a minority of the cases.

Altmetrics

Downloads

0 downloads since deposited on 18 Oct 2012
0 downloads since 12 months

Additional indexing

Other titles:Calcified
Item Type:Journal Article, refereed, further contribution
Communities & Collections:04 Faculty of Medicine > University Hospital Zurich > Institute of Surgical Pathology
Dewey Decimal Classification:610 Medicine & health
Language:German
Date:2012
Deposited On:18 Oct 2012 06:45
Last Modified:05 Apr 2016 16:00
Publisher:Hans Huber
ISSN:1661-8157
Publisher DOI:https://doi.org/10.1024/1661-8157/a000948
PubMed ID:22618699
Permanent URL: https://doi.org/10.5167/uzh-65350

Download

[img]
Filetype: PDF - Registered users only
Size: 255kB
View at publisher

TrendTerms

TrendTerms displays relevant terms of the abstract of this publication and related documents on a map. The terms and their relations were extracted from ZORA using word statistics. Their timelines are taken from ZORA as well. The bubble size of a term is proportional to the number of documents where the term occurs. Red, orange, yellow and green colors are used for terms that occur in the current document; red indicates high interlinkedness of a term with other terms, orange, yellow and green decreasing interlinkedness. Blue is used for terms that have a relation with the terms in this document, but occur in other documents.
You can navigate and zoom the map. Mouse-hovering a term displays its timeline, clicking it yields the associated documents.

Author Collaborations